Theorems of Phragmén-Lindelöf type for second-order linear elliptic equations of divergence type with a positive right-hand side
Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1971-1978
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1990_26_11_a17,
author = {F. I. Mamedov},
title = {Theorems of {Phragm\'en-Lindel\"of} type for second-order linear elliptic equations of divergence type with a positive right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {1971--1978},
year = {1990},
volume = {26},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1990_26_11_a17/}
}
TY - JOUR AU - F. I. Mamedov TI - Theorems of Phragmén-Lindelöf type for second-order linear elliptic equations of divergence type with a positive right-hand side JO - Differencialʹnye uravneniâ PY - 1990 SP - 1971 EP - 1978 VL - 26 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1990_26_11_a17/ LA - ru ID - DE_1990_26_11_a17 ER -
%0 Journal Article %A F. I. Mamedov %T Theorems of Phragmén-Lindelöf type for second-order linear elliptic equations of divergence type with a positive right-hand side %J Differencialʹnye uravneniâ %D 1990 %P 1971-1978 %V 26 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1990_26_11_a17/ %G ru %F DE_1990_26_11_a17
F. I. Mamedov. Theorems of Phragmén-Lindelöf type for second-order linear elliptic equations of divergence type with a positive right-hand side. Differencialʹnye uravneniâ, Tome 26 (1990) no. 11, pp. 1971-1978. http://geodesic.mathdoc.fr/item/DE_1990_26_11_a17/